Graph theoretic characterization and reliability of the multiple-clique network

Wen Shyong Hsieh, Chu Sing Yang, Jih Shaw Tzeng

Research output: Contribution to journalArticlepeer-review


In this paper, a general class of multiple-clique structures is presented. The interconnection is based on a mixed radix number system that results in a variety of multiple-clique structures for a given number of processors N = x′ · 2y, where x and y are positive integers. A number of interested properties of the network are presented. By a constructive method, the node connectivity of the multiple-clique network is found. We then show that the graph is super-λ and is an optimal reliable structure for interconnection networks. The structure also possesses many other useful properties, such as small average message distance, Hamiltonian, point transitive, etc.

Original languageEnglish
Pages (from-to)49-58
Number of pages10
JournalMathematical and Computer Modelling
Issue number9
Publication statusPublished - 1990

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computer Science Applications


Dive into the research topics of 'Graph theoretic characterization and reliability of the multiple-clique network'. Together they form a unique fingerprint.

Cite this